A new study of U.S. service members found higher than expected rates of heart inflammation following receipt of COVID-19 vaccines. It’s a finding Defense Department researchers say should call attention to the condition, known as myocarditis, as a potential side effect of the immunizations.
In an article published Tuesday in JAMA Cardiology, U.S. Army, Navy and Air Force physicians described 23 cases of myocarditis in previously healthy males who developed the condition within four days of receiving a COVID-19 vaccine.
Physicians would have expected to find eight or fewer cases of myocarditis among the 436,000 male military members who received two mRNA shots, according to the study. But 20 military members developed inflammation after their second dose, including 14 after the Moderna shot and six after the Pfizer shot. Three developed the condition after their first vaccine.
All were previously healthy and physically fit and none showed any evidence of having acute COVID-19 illness or any other infection, according to the report.https://www.military.com/daily-news/2021/06/30/dod-confirms-rare-heart-inflammation-cases-linked-covid-19-vaccines.html
- Insane Vid — Man Stream Admission he Killed His Ex-Girlfriend as he prepares to Kill Ex-Wife
- JAMA: Myocarditis Cases Reported After mRNA-Based COVID-19 Vaccination in the US
- Aussie Police confirm use of controversial LRAD Weapon against Canberra protestors
- Campus Crusade for Christ Goes All In On Critical Race Theory
- Google Docs now autocorrecting to gender neutral and politically correct language
- UK becomes first country to approve Merck’s “game changer” COVID-19 pill.
- Is the Pope Dying? 2022 Conclave?
- Healthy BBC presenter Lisa Shaw, 44, died after ‘severe’ headaches and brain bleed just days after AstraZeneca vaccine
- Sweden’s Lund University researcher faces prosecution for study that showed most rapes are committed by immigrants
- Politics over Science! AMA Recommends Removing Gender From Birth Certificates